uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Lp-norms of Hermite polynomials and an extremal problem on Wiener chaos
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
2002 (English)In: Ark.Mat., Vol. 40, no 1, 133-144 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 40, no 1, 133-144 p.
Identifiers
URN: urn:nbn:se:uu:diva-24291OAI: oai:DiVA.org:uu-24291DiVA: diva2:52065
Available from: 2007-02-05 Created: 2007-02-05 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of MathematicsMathematics I -V

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 367 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf